# SDR ABXA070053

- Difficulty date: February 27, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 71,316 hours, 34,325 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1 LEFT EMERGENCY EXIT SIGN INOPERATIVE.  FOUND WIRE M748-033-14, MIS-PINNED IN PIN 13 OF CONNECTOR D1084, REPOSITIONED TO PIN 9 OF CONNECTOR D1084.  OPS CHECKED GOOD IAW B767 MM 33-51-00-715-801.
